# SDR DALA2020051402397

- Difficulty date: May 8, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 72,604 hours, 53,854 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 9000 - THE CREW DECLARED EMERGENCY DUE TO L HYD PRESS LOW MSG INDICATION ON APPROACH. RESTORED NORMAL PRESSURE FOLLOWING QRH AND THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE FOUND THE CONNECTOR BASE J SIDE ON THE DEPRESSURIZATION SWITCH WAS LOOSE AND TIGHTENED IT. NO OTHER DEFECTS WERE FOUND AND THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #6966492)
